# SDR 20001026SH029

- Difficulty date: September 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120141
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12038765604
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE NR 2 ENGINE NR 1 FRAME WAS FOUND CRACKED IN THE UPPER INBOARD TORQUE TUBE MOUNT WEB.  POSSIBLE CAUSE:  FATIGUE FROM ENGINE TORQUE.  (X)
